# SDR IPXA2025102909684

- Difficulty date: October 29, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N363UP
- Make and model: Boeing 767346
- Aircraft serial: 33494
- Aircraft time: 53,765 hours, 18,931 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SF15141T48710
- Part serial: TAG01712097
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK PRESSURIZATION LEAK AFTER APPROXIMATELY 60 MINUTES ENROUTE-INCREDIBLY LOUD SQUEAL MADE COMM DIFFICULT/ATC+ BETWEEN FLT CREW. NOISE STOPPED BELOW 17000 FEET.  ACCOMPLISHED T/S AND INSPECTION IAW AMM 56-11-00-210-016 REV 146. FOUND CRACK APP 3 INCH AT LOWER AFT CORNER OF THE WINDOW #2.
